Thunderstorm Wind, Jefferson
- When
- August 7, 5:15 PM CST
- Where
- Jefferson County, China
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 30.033, -94.333
Trees were blown down.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LCH wrote it up.
Trees were blown down.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Aug 7, 4:55 PM CST, 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 555 PM CDT SUN AUG 7 2005 .UPDATE...WILL UPDATE ZONES FOR MORE WIDESPREAD RAINFALL FOR THE NEXT FEW HOURS AND INCLUDE LOCALLY HEAVY RAINFALL WORDING. NOT LOOKING FOR TOO MUCH SEVERE WX...BUT STORMS ARE PRODUCING UP TO ONE TO TWO INCHES OF RAIN PER HOUR. && .PREV DISCUSSION... (ISSUED 225 PM CDT SUN AUG 7 2005) DISCUSSION... CONVECTIVE TEMP WAS REACHED LAST HOUR AND SHOWERS AND THUNDERSTORMS HAVE RAPIDLY DEVELOPED ACROSS CENTRAL LA AND LAKES AREA OF EAST TEXAS. THIS ACTIVITY SHOULD REMAIN UNTIL SUNSET HOURS...AND DISSIPATE. THUNDERSTORMS WILL BE IN THE FORECAST THROUGH THURSDAY BEFORE THINGS DRY OUT AGAIN. TEMPS WILL BE NEAR NORMAL AFTER THE LAST COUPLE OF NIGHTS OF SLIGHTLY COOLER WEATHER. DO NOT EXPECT ANY WIDESPREAD SEVERE WEATHER...BUT IF YOU FIND YOURSELF UNDER ONE OF THESE THUNDERSTORMS...YOU CAN EXPECT LOTS OF LIGHTNING AND LOCALLY HEAVY RAINFALL. && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. && WILEY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 354 AM CDT SUN AUG 7 2005 GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215- 216-081100- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO CAMERON, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO CAMERON, LA EXTENDING FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 354 AM CDT SUN AUG 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...WEST CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...GM AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS WILL RETURN FOR THE START OF THE WORK WEEK. YOU CAN EXPECT BRIEF HEAVY RAINFALL, WHICH MAY CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The Houston radar (KHGX), 95 km away, was scanning. The volume nearest the first event began at 23:16 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5469777.